MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFRA ZERO ANG 14CM; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN INFRA ZERO ANG 14CM; INFLATABLE PENILE PROSTHESIS
Model Number ES88142400
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 11/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to available information, titan was explanted due to tear in pump.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the evaluation of the returned device and the additional implant date and event information received.A titan pump was received for evaluation.Examination and testing of the returned component revealed a separation in the bulb of the pump.Testing revealed this to be a site of leakage.The separation appears to be smooth and non-striated, indicating sufficient stress was exerted.Surface abrasion is noted on all tubes of the pump, and on both pieces of detached exhaust tubing.Partial separations within abrasion are noted on the piece of detached inlet tubing.Testing revealed these not to be sites of leakage.No functional abnormalities are noted with the three pieces of detached connector tubing.Based on previous quality simulations and examination of the returned product, quality concluded that the smooth and non-striated surfaces associated with this separation indicates that sufficient stress(s) was exerted on the bulb of the pump to separate the site while in-vivo.A separation of this type would then allow the loss of fluid, making the device inoperable.Management routinely reviews events such as this and monitors complaint levels.Additionally, events of this type are captured in the product risk documentation.Based on this information no further corrective action is required at this time.
 
Event or Problem Description
According to available information, titan was explanted due to tear in pump.Additional information received indicated patient complaint of implant not functioning.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the correct implant/explant dates.

Brand Name
TITAN INFRA ZERO ANG 14CM
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key7265547
Report Number2125050-2018-00172
Device Sequence Number1316734
Product Code FHW
UDI-Device Identifier05708932487160
UDI-Public05708932487160
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberES88142400
Device Catalogue NumberES88142400
Device Lot Number4326719
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/14/2017
Supplement Date Received by Manufacturer11/14/2017
11/14/2017
Initial Report FDA Received Date02/12/2018
Supplement Report FDA Received Date04/24/2018
06/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR